Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain between knuckles, fingers post weight lifting. Metacarpel surgery done. Treatment?

it has been almost 4months since my 4th metacapel surgery i have 4 screws and plate. my question is im having pain in between my knuckles/fingers . i do bodybuild and lift heavy weight i asked my dr. id it woulbe ok so he cleared me ands informed me i can do ive been weightlifting for 3 weeks no.. what may be causing the pain? can ice and laying off the gym help? is the pain normal after 4 months of healing ?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Sometimes it happens after exertion. So continue with exercises. Take Calcium suppliments.And Start from Light exrcises to routine exercises. After 1 and half years another surgery will be required to remove plate as you are in weight lifting profession so God Forbid if Some injury occurs it will be fatal if implant is inside.
Answered: Tue, 6 May 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor